# SDR SWAA2025082206127

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 65,028 hours, 42,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD AFT FLAP HAS INTERGRANULAR CORROSION AT TRAILING EDGE APPROX. MID WAY DAMAGE IS LOCATED AT TRAILING EDGE 30.5' FROM OUTBOARD EDGE. DAMAGE IS 3.875 ' X 1.625'<[01] REMOVED AND REPLACED LH IB AFT FLAP; OPS CHECK GOOD REF. AMM 27-51-12.
